# SDR SWIA202512020813

- Difficulty date: August 13, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COCKPIT FLOORBEAM ANGLE ON THE FWD SIDE OF BS 280 CORRODED.  INSTALLED NEW FLOORBEAM ANGLE, IAW SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01, AND CC670-34326 REV--. COMPLIED WITH TASK 51-900-1002-SKY.
